Full Text: PDF
Volume 5, Issue 2, 1 August 2023, Pages 193-212
Abstract. We extend to –local minimizers and nonautonomous perturbation function, the necessary optimality conditions recently derived, via continuous-time approximations, for –local minimizers of an optimal control problem governed by a controlled nonconvex sweeping process with autonomous perturbation function.
How to Cite this Article:
C. Nour, V. Zeidan, Nonsmooth optimality criterion for a -controlled sweeping process: Nonautonomous perturbation, Appl. Set-Valued Anal. Optim. 5 (2023), 193-212.